# SDR CA150630012

- Difficulty date: June 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,000 hours
- Engine: Lyc O360E1A6D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 401335
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DIS-ASSEMBLY OF THE RT MAIN LANDING GEAR TRUNNION, THE BOLT THAT HOLDS THE MAIN GEAR RETAINER ASSY IN PLACE IN THE TRUNNION WAS REMOVED AND FOUND EXTREMELY CORRODED. FAILURE OF THIS BOLT WOULD POSSIBLY CAUSE THE GEAR RETAINER TO FALL OUT RESULTING IN A COLLAPSE OF THE LANDING GEAR SUPPORT.
